Alert archive / California / River Flood Warnings in 2023

River Flood Warning 10, NWS Eureka, CA

March 9, 2023Mendocino County, California

NWS Eureka, CA issued this river flood warning at Mar 9, 2023, 5:10 AM PST for Mendocino County, California. It took effect at Mar 10, 2023, 1:00 AM PST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2023, 5:10 AM PST (13:10 UTC)
In effect from
Mar 10, 2023, 1:00 AM PST
Expired
Mar 11, 2023, 12:00 AM PST
In force
23 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
Minor

County Mendocino County, CA

The radar

The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Russian River near Hopland (HOPC1).

Minor stage
15 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

380 
WGUS46 KEKA 091310
FLWEKA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
510 AM PST Thu Mar 9 2023

...The National Weather Service in Eureka CA has issued a Flood 
Warning for the following rivers in California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 515 PM PST.

&&


CAC045-100115-
/O.NEW.KEKA.FL.W.0010.230310T1100Z-230311T0800Z/
/HOPC1.1.ER.230310T1300Z.230310T1500Z.230310T2000Z.NO/
510 AM PST Thu Mar 9 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY 
MORNING...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...From late tonight to early Saturday morning.

* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the 
  approaches to the Russian River bridge. Expect flooding of 
  cropland on the right bank of river.

* ADDITIONAL DETAILS...
  - At 4:45 AM PST Thursday the stage was 11.0 feet.
  - Forecast...The river will fall to 8.6 feet this afternoon. It
    will then rise above flood stage late tonight to 15.3 feet
    late tomorrow morning. It will fall below flood stage early
    tomorrow afternoon to 9.4 feet Saturday afternoon. It will
    then rise to 11.5 feet Sunday evening. It will fall to 11.3
    feet early Monday morning then rise again.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.6 feet on 03/28/2012.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

JJW
7 follow-up statements
072 
WGUS86 KEKA 091657
FLSEKA

Flood Statement
National Weather Service Eureka CA
857 AM PST Thu Mar 9 2023

...The Flood Warning continues for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 400 PM PST.

&&


CAC045-100000-
/O.EXT.KEKA.FL.W.0010.230310T1000Z-230311T0000Z/
/HOPC1.1.ER.230310T1000Z.230310T1500Z.000000T0000Z.NO/
857 AM PST Thu Mar 9 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...From late tonight to tomorrow afternoon.

* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the 
  approaches to the Russian River bridge. Expect flooding of 
  cropland on the right bank of river.

* ADDITIONAL DETAILS...
  - At 8:45 AM PST Thursday the stage was 10.7 feet.
  - Forecast...The river will fall to 10.3 feet this afternoon.
    It will then rise above flood stage just after midnight
    tonight to 16.0 feet late tomorrow morning. It will fall
    below flood stage early tomorrow afternoon to 10.2 feet
    Saturday afternoon. It will then rise above flood stage again
    late Monday evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.3 feet on 04/07/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

MKK
505 
WGUS86 KEKA 092336
FLSEKA

Flood Statement
National Weather Service Eureka CA
336 PM PST Thu Mar 9 2023

...The Flood Warning continues for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued late tonight at 345 AM PST.

&&


CAC045-101145-
/O.CON.KEKA.FL.W.0010.230310T1000Z-230311T0000Z/
/HOPC1.1.ER.230310T1130Z.230310T1400Z.000000T0000Z.NO/
336 PM PST Thu Mar 9 2023

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...From late tonight to tomorrow afternoon.

* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the 
  approaches to the Russian River bridge. Expect flooding of 
  cropland on the right bank of river.

* ADDITIONAL DETAILS...
  - At 2:45 PM PST Thursday the stage was 7.9 feet.
  - Forecast...The river will rise above flood stage late tonight
    to 15.5 feet tomorrow morning. It will then fall below flood
    stage late tomorrow morning to 8.4 feet early Saturday
    afternoon. It will then rise above flood stage again early
    Tuesday morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.6 feet on 03/28/2012.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

MKK
306 
WGUS86 KEKA 100527
FLSEKA

Flood Statement
National Weather Service Eureka CA
927 PM PST Thu Mar 9 2023

...The Flood Warning continues for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/eka.

The next statement will be issued Friday morning at 930 AM PST.

&&


CAC045-101730-
/O.EXT.KEKA.FL.W.0010.230310T0900Z-230310T1900Z/
/HOPC1.1.ER.230310T1130Z.230310T1400Z.000000T0000Z.NO/
927 PM PST Thu Mar 9 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE TOMORROW 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...From late tonight to late tomorrow morning.

* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the 
  approaches to the Russian River bridge. Expect flooding of 
  cropland on the right bank of river.

* ADDITIONAL DETAILS...
  - At 8:45 PM PST Thursday the stage was 9.0 feet.
  - Forecast...The river will rise above flood stage late tonight
    to 15.6 feet tomorrow morning. It will then fall below flood
    stage late tomorrow morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.6 feet on 03/28/2012.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

JMG
096 
WGUS86 KEKA 101050
FLSEKA

Flood Statement
National Weather Service Eureka CA
250 AM PST Fri Mar 10 2023

...The Flood Warning continues for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/eka.

The next statement will be issued this morning at 1100 AM PST.

&&


CAC045-101900-
/O.CON.KEKA.FL.W.0010.000000T0000Z-230310T1900Z/
/HOPC1.1.ER.230310T1107Z.230310T1400Z.000000T0000Z.NO/
250 AM PST Fri Mar 10 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...Until late this morning.

* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the 
  approaches to the Russian River bridge. Minor flooding of Highway 
  222 near Ukiah, and in crop land along the left and right banks of 
  the Russian River near Hopland.

* ADDITIONAL DETAILS...
  - At 1:45 AM PST Friday the stage was 13.3 feet.
  - Forecast...The river will rise above flood stage early this
    morning to 16.7 feet this morning. It will then fall below
    flood stage late this morning to 7.6 feet early tomorrow
    afternoon. It will then rise above flood stage again early
    Tuesday morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.7 feet on 02/14/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

JJW
644 
WGUS86 KEKA 101651
FLSEKA

Flood Statement
National Weather Service Eureka CA
851 AM PST Fri Mar 10 2023

...The Flood Warning continues for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/eka.

The next statement will be issued this morning at 1100 AM PST.

&&


CAC045-101900-
/O.CON.KEKA.FL.W.0010.000000T0000Z-230310T1900Z/
/HOPC1.1.ER.230310T1308Z.230314T2000Z.230315T0300Z.NO/
851 AM PST Fri Mar 10 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...Until late this morning.

* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the 
  approaches to the Russian River bridge. Minor flooding of Highway 
  222 near Ukiah, and in crop land along the left and right banks of 
  the Russian River near Hopland.

* ADDITIONAL DETAILS...
  - At 8:00 AM PST Friday the stage was 15.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM PST Friday was 15.9 feet.
  - Forecast...The river will fall below flood stage late this
    morning to 7.3 feet early tomorrow afternoon. It will then
    rise above flood stage early Tuesday morning to 16.1 feet
    early Tuesday afternoon. It will fall below flood stage again
    Tuesday evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.3 feet on 04/07/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

MKK
945 
WGUS86 KEKA 101847
FLSEKA

Flood Statement
National Weather Service Eureka CA
1047 AM PST Fri Mar 10 2023

...The Flood Warning is extended for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

For the Russian River...including Hopland...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/eka.

The next statement will be issued this afternoon at 100 PM PST.

&&


CAC045-102100-
/O.EXT.KEKA.FL.W.0010.000000T0000Z-230310T2100Z/
/HOPC1.1.ER.230310T1308Z.230310T1630Z.230315T0300Z.NO/
1047 AM PST Fri Mar 10 2023

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...Until this afternoon.

* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the 
  approaches to the Russian River bridge. Minor flooding of Highway 
  222 near Ukiah, and in crop land along the left and right banks of 
  the Russian River near Hopland.

* ADDITIONAL DETAILS...
  - At 9:45 AM PST Friday the stage was 16.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:45 AM PST Friday was 16.1 feet.
  - Forecast...The river will fall below flood stage early this
    afternoon and continue to drop to 7.3 feet early tomorrow
    afternoon. It will then rise above flood stage again early
    Tuesday morning to 16.1 feet early Tuesday afternoon. It will
    fall below flood stage again Tuesday evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.3 feet on 04/07/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

MKK
337 
WGUS86 KEKA 102102
FLSEKA

Flood Statement
National Weather Service Eureka CA
102 PM PST Fri Mar 10 2023

...The Flood Warning is expired for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

CAC045-102215-
/O.EXP.KEKA.FL.W.0010.000000T0000Z-230310T2100Z/
/HOPC1.1.ER.230310T1308Z.230310T1630Z.230315T0300Z.NO/
102 PM PST Fri Mar 10 2023

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for
  the Russian River near Hopland.

* ADDITIONAL DETAILS...
  - At 12:45 AM PST Friday the stage was 14.86 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 PM PST Friday was 16.1 feet.
  - Forecast...The river will fall to 7.3 feet early tomorrow
    afternoon. It will then rise above flood stage early Tuesday
    morning to crest near 16.1 feet early Tuesday afternoon. It
    will fall below flood stage again Tuesday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

MKK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:03 AM PST, 7 minutes earlier.

Area forecast discussion, Mar 9, 5:03 AM PST, 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
503 AM PST Thu Mar 9 2023

.SYNOPSIS...An atmospheric river storm will bring heavy rain, rising
snow levels and strong winds today. The heaviest rain is forecast to
occur this afternoon through early Friday morning. Rain intensity
and amounts will fall off through the day on Friday. Additional
light rain is forecast to occur over the weekend, followed by
another period of heavier rain and gusty winds early next week.

&&

.DISCUSSION...Water vapor imagery this morning clearly reveals a
cold trough off the Oregon coast. The trough is interacting with a
subtropical moisture stream, and guiding in this atmospheric river
moisture. A 115 kt mid level jet streak is moving in south of the
trough and is enhancing a southerly coastal barrier jet. Winds are
quickly picking up, and will continue to strengthen through the
afternoon. A Wind Advisory remains in effect through tonight.

Snow levels are on the way up today, but a quick inch or two of snow
down to 1000 ft may occur before a changeover to rain as the morning
progresses. A Winter Storm Warning remains in effect for parts of
Trinity County where snow levels will be slower to rise. Weaverville
will see up to 7 inches of snow through tonight. Snow levels will
come back down tonight behind a front. A Winter Weather Advisory has
been issued for interior Humboldt County for a brief period of
snowfall on Friday morning.

This atmospheric river storm will also bring a threat for flooding
of small streams, creeks and low-lying areas with poor drainage in
Mendocino and Lake counties with heavy rainfall rates Thursday night
into early Friday. An areal flood watch has been issued. Rainfall
totals look to be around 2 to 4 inches for the 24 hours. The heavy
rain will bring a ramp up in flows (CFS) on all main stem rivers by
Friday. Snow melt may increase the runoff.

Zonal flow will continue a Pacific moisture feed, as well as weak
shortwave impulses through the weekend. This will amount to rain and
high elevation snow through the weekend. A second North Pacific
trough will direct in another slightly weaker, but more northerly
oriented atmospheric river on Monday. There is still uncertainty
in rainfall amounts, but ensemble guidance has been consistent in
resolving the AR.

&&

.AVIATION...Conditions will be deteriorating through the morning
hours. Southerly winds will be steadily increasing, with the threat
of low-level winds shear on the rise as well due to even stronger
winds above the surface. The strong SE-S winds will help to keep
ceiling heights above MVFR levels along the North Coast through most
of the daylight hours, but visibilities in rain will drop to MVFR
levels. Heavier rain is expected at KUKI, particularly by late
afternoon. In addition, ceiling heights will be lower. Precipitation
is expected to become more showery in nature late tonight as winds
drop off significantly. /SEC

&&

.MARINE...A deepening surface low will approach the Pacific NW coast
today and tonight, with an attendant frontal system pushing toward
the NW CA coast. Southerly winds are already rapidly increasing in
response to this system. Gale force winds early this morning will
continue to increase, with storm force gusts likely over the outer
waters later this morning through early this evening. Gusts will
occasionally reach storm force in the near shore waters,
particularly near Cape Mendocino. Have continued a strongly worded
Gale Warning in those areas. Short period southerly waves will ramp
up to 15 feet in response to these winds, with combined seas
approaching 20 feet. Winds and seas are expected to rapidly decrease
tonight and into Friday. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory until 10 PM PST this evening for CAZ101>115.

     Winter Weather Advisory from 4 AM to 4 PM PST Friday for
     CAZ105-106.

     Winter Storm Warning until 4 PM PST Friday for CAZ107.

     Winter Storm Warning until 4 PM PST this afternoon for
     CAZ108.

     Flood Watch from 1 PM PST this afternoon through Friday
     evening for CAZ109>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Wind Advisory until 10 PM PST this evening for PZZ410.

     Gale Warning until 10 PM PST this evening for PZZ450.

     Small Craft Advisory until 6 AM PST early this morning for
     PZZ455-475.

     Gale Warning until 10 PM PST this evening for PZZ455.

     Gale Warning until 6 AM PST early this morning for PZZ470.

     Storm Warning until 9 PM PST this evening for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 9, 3:15 AM PST, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
315 AM PST Thu Mar 9 2023

CAZ101>104-101115-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-
315 AM PST Thu Mar 9 2023

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109>115-101115-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
315 AM PST Thu Mar 9 2023

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 1 PM PST THIS AFTERNOON THROUGH FRIDAY
EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Flood Watch is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105-106-101115-
Northern Humboldt Interior-Southern Humboldt Interior-
315 AM PST Thu Mar 9 2023

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Winter Weather Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Winter Weather Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-101115-
Northern Trinity-
315 AM PST Thu Mar 9 2023

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST
FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ108-101115-
Southern Trinity-
315 AM PST Thu Mar 9 2023

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 9:36 PM PSTWinter Weather AdvisoryEKADel Norte, Humboldt, Trinity21 hr

Nearby

River Flood Warnings in California, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.